# SDR SWAA2014031025893

- Difficulty date: March 1, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N385SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26600
- Aircraft time: 63,060 hours, 51,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1509100146
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FWD CARGO COMPARTMENT CHANNEL CRACKED AT BS 540, BETWEEN BL 0 TO LBL 24.5.  R & R CHANNEL IAW SRM.
